MathSciNet Relay Station
MathSciNet bibliographic data
MR2088270 65L99 (49N10 93B40)
El-Tawil, Magdy A.; Bahnasawi, Ahmed A.; Abdel-Naby, Ahmed Solving Riccati differential equation using Adomian's decomposition method. Appl. Math. Comput. 157 (2004), no. 2, 503–514.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement